# SDR DLM90080053

- Difficulty date: January 13, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 35,655 hours, 19,968 cycles
- Engine: Iae V2528D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part serial: 1410
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR RED LIGHT WAS SLOW TO EXTINGUISH AFTER TAKEOFF.  ASSOCIATED OAP MESSAGE AUTO SPOILER FAIL.  QRH PROCEDURE FOR AUTOSPOILER FAIL MESSAGE DID NOT EXTINGUISH MESSAGE.  RETURN SLC AS DIRECTED BY COMPANY.  CHECKED NOSE GEAR PROX SENSORS WIRES AND TARGETS ALL CK GOOD REPLACED PROX ELECTRONICS UNIT PER M/M.  REPLACED BOTH NOSE PROX SENSORS D1-32 D1-31 SWUNG GEAR PER M/M ALL OPS NML.
